# SDR ASAA2022102040418

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 2,781 hours, 831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT @ ROW 23 INOP. GROUNDED - YES. PERFORMED CONTINUITY CHECK OF PIN B AT D14714 TO GROUND, DURING VISUAL INSPECTION FOUND BROKEN GROUND PIN AT TERMINAL BLOCK GD8022-DC. CRIMPED ON NEW PIN ON WIRE W4148-0225-20 AND REINSTALLED PIN INTO TERMINAL BLOCK GD8022-DC IAW B737-9 SWPM 20-30. PERFORMED OPERATIONAL TEST OF THE EMER LIGHTS IAW B737-9 AMM 33-51-00. OPS CHECK GOOD.
